# SDR A6WA200740058

- Difficulty date: February 13, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MESSAGE ON TAKEOFF CLIMB, COMPLIED WITH QRH, AIR RETURNED TO PHL NO OVERWEIGHT LANDING WTW 41,000 LBS.  NO VISUAL SMOKE IN LAV OR CABIN.  (M) REMOVED AND REPLACED PRESS REGULATING VALVE ASSY ON RT ENG IAW AMM 25-31-05.  PERFORMED COMP WASH AND POWER RUNS NO SMELLS NOTED AND NO SMOKE NOTED THROUGH ALL POWER RANGES, OK FOR SERVICE.  (K)
